# SDR SWAA2018061122645

- Difficulty date: June 7, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 52,337 hours, 30,431 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: W10222007B20
- Condition: Shorted
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY, TRAILING EDGE FLAP ASYMMETRY. GOING THROUGH FL 200 FIRST OFFICER NOTICED RIGHT FLAP INDICATOR AT 0 AND LEFT FLAP INDICATOR AT 15'.  R&R WIRE PER WDM.
